MathSciNet Relay Station
MathSciNet bibliographic data
MR506063 (58 #21968) 10H05
Balasubramanian, R.; Ramachandra, K. On the frequency of Titchmarsh's phenomenon for $\zeta (s)$. III. Proc. Indian Acad. Sci. Sect. A 86 (1977), no. 4, 341–351.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement